Pennsylvania, 2010Hail and Damaging Winds in Pennsylvania, May 27, 2010
May 27, 2010 · NWS CTP · 5 events in 3 counties and zones
A backdoor cold front moving southwest from New England triggered isolated severe thunderstorms over the lower Susquehanna Valley during the late evening. The slow-moving storms produced sporadic wind damage, hail and localized heavy rainfall which caused areas of minor urban flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A backdoor cold front moving southwest from New England triggered isolated severe thunderstorms over the lower Susquehanna Valley during the late evening. The slow-moving storms produced sporadic wind damage, hail and localized heavy rainfall which caused areas of minor urban flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at May 27, 7:33 PM EST, 57 minutes earlier.
Area forecast discussion, May 27, 7:33 PM EST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
833 PM EDT THU MAY 27 2010
.SYNOPSIS...
A BACK DOOR COLD FRONT WILL PUSH SOUTHWEST ACROSS CENTRAL
PENNSYLVANIA THROUGH FRIDAY...TRIGGERING SHOWERS AND
THUNDERSTORMS AND BRINGING IN MUCH COOLER TEMPERATURES ON FRIDAY.
A WARMING TREND IS THEN EXPECTED THROUGH THE REMAINDER OF THE
HOLIDAY WEEKEND...WITH HIGHS CLIMBING SEVERAL DEGREES ABOVE NORMAL
BY MEMORIAL DAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
MID LEVEL DRY AND WARM AIR HAS PROVEN TOO MUCH TO OVERCOME FOR
MOST OF THE CONVECTION...RESULTING IN JUST THE OCCASIONAL PULSE
STORM...BUT NO CHANCE TO REALLY ORGANIZE INTO ANYTHING SEVERE.
HAVE CANCELED THE WATCH GIVEN THE TREND DOWN IN CONVECTIVE
DEVELOPMENTS...AND WITH THE LOSS OF THE SUN WE SHOULD SEE ONLY
CONTINUED WEAKENING OF ACTIVITY OVER THE NEXT HOUR OR SO.
STILL CANNOT RULE OUT THE CHANCE OF A SHOWER OR STORM...ESPECIALLY
OVER THE EAST AND SOUTHEAST CLOSER TO THE EDGE OF OUR MID LEVEL
LID AND IN THE BEST LL CONVERGENCE NEAR THE COLD FRONT. MESO ANALS
SHOWED THE EASTERN AREAS TO BE IN THE BEST SPOT FOR SEVERE ALL
AFTERNOON AND SURE ENOUGH THE BIGGEST STORMS SLID DOWN OVER THOSE
AREAS...JUST EAST OF MY FORECAST ZONES. THE ATTEMPTS OF THE HIGH
RES MODELS LIKE THE WRFARW AND HRRR TO DEVELOP A SOUTHWARD MOVING
MCS IN OUR FCST AREA NEVER REALLY MANAGED TO HAPPEN. SO DESPITE A
DAY WHERE MODELS SHOWED BIG CAPE...IN EXCESS OF 3000J AT
TIMES...AND THE POTENTIAL FOR ORGANIZED STORMS...THE WARM DRY MID
LEVEL AIR PROVED AN EFFICIENT BARRIER TO DEVELOPMENT.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
DEEP CLOSED LOW ROTATING OFF OF THE NORTH ATLANTIC COAST WILL
CONTINUE TO NUDGE A BACK DOOR FRONTAL BOUNDARY SOUTHWESTWARD
ACROSS CWA AS WEAK SHORTWAVE SLIDES IN FROM THE GREAT LAKES ON
FRI. MOIST EAST TO SOUTHEAST UPSLOPE FLOW WILL CONTRIBUTE TO
INCREASED LOW LEVEL CONVERGENCE WITHIN THE N-S ORIENTED FRONTAL
ZONE/INVERTED TROUGH AXIS BISECTING CENTRAL PA ON FRIDAY.
INFLUENCE OF COOL/EASTERLY FLOW AROUND BUILDING NEW ENGLAND HIGH
WILL RESULT IN A FAIRLY SHARP AIR MASS DELINEATION FROM WEST TO
EAST ACROSS THE CWA. MODELS CONTINUE TO FOCUS THE INSTABILITY
GRADIENT ALONG THE ALLEGHENY FRONT...WHICH SHOULD PROVIDE
ADDITIONAL TERRAIN-INDUCED LIFT FOR THUNDERSTORM DEVELOPMENT.
LIKELY POPS STILL LOOKING PRUDENT IN THE WEST WITH HIGH CHANCE INT
HE EAST. CONVECTION SHOULD BE SLOW-MOVING GIVEN WEAK STEERING
FLOW ALOFT...WITH LOCALLY HEAVY RAINFALL RATES POSSIBLE GIVEN
LAYER PWATS IN EXCESS OF 1 INCH.
EXPECT SHOWER ACTIVITY TO TAPER OFF FROM NORTHEAST TO SOUTHWEST
FRIDAY NIGHT INTO EARLY SATURDAY AS THE FRONT CONTINUES TO PUSH
SWD TWD THE CAROLINAS. HOWEVER...RESIDUAL BOUNDARY LAYER MOISTURE
COMBINED WITH EASTERLY FLOW SUGGESTS AT LEAST A PARTLY SUNNY IF
NOT MOSTLY CLOUDY SKY DURING THE DAY SATURDAY...ESPECIALLY OVER
SRN PA. A WEAKENING FRONT SLIDING ACROSS THE NORTHEAST STATES
COULD TOUCH OFF AN ISOLD SHOWER ON SATURDAY.
MUCH COOLER TEMPERATURES ON FRIDAY /WELL BELOW RECENT NEAR RECORD
HIGHS/ WILL GIVE WAY TO A WARMING TREND HEADING INTO THE HOLIDAY
WEEKEND.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
BY SUNDAY...H5 HEIGHTS WILL BE BUILDING AS UPPER FLOW TRANSITIONS
TO MORE OF A NORTHWESTERLY DIRECTION. LOW LEVEL FLOW BECOMES
SOUTHWESTERLY WHICH WILL CONTINUE THE WARMING TREND INTO MEMORIAL
DAY AS MOST LOCATIONS GET INTO THE 80S SUN AND MON. A COLD FRONT IS
PROGGED TO CROSS THE GREAT LAKES AND OHIO VALLEY EARLY NEXT
WEEK...WITH HPC PROGS SHOWING THE FRONT TRAVERSING THE AREA LATE
MON NIGHT INTO TUESDAY...SUGGESTING AT LEAST A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS IN MOST AREAS FOR MEMORIAL DAY...WITH
MOST LIKELY TIMING BEING LATE AFTERNOON AND INTO THE
EVENING...THOUGH THIS TIMING COULD SLOW DOWN A BIT AND PUSH BEST
CHANCES FOR SHOWERS INTO TUES.
FRONTAL BOUNDARY STALLS TO OUR SOUTH AND LINGERS AS A WARM FRONT
WED INTO THU...KEEPING LOW CHANCE POPS ACROSS THE SOUTH. RETURN
FLOW FOR LATE WEEK BRINGS INCREASING CHANCES FOR RAIN HEADING INTO
FRI AND SAT.
&&
.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
COLD FRONT BACKING SOUTHWESTWARD INTO THE REGION TRIGGERING
SCATTERED STORMS OVER MAINLY EASTERN PA. HIGHEST LIKELIHOOD WILL
BE INVOF /KIPT AND KMDT/ THROUGH 03Z...THEN OVERNIGHT ACTIVITY
SHOULD DECREASE OR DIMINISH TO ISOLD SHRA. THE FRONT WILL CONT TO
PUSH WESTWARD ON FRIDAY TOUCHING OFF MORE SCATTERED SHOWERS AND
THUNDERSTORMS OVER WESTERN SECTIONS...WITH MVFR CIGS AND VSYBS PSBL.
HIGH PRESSURE WILL BUILD INTO THE REGION FRIDAY NIGHT AND PROVIDE
VFR CONDS THROUGHOUT THE WEEKEND...WITH THE EXCEPTION OF THE
MORNING HOURS WHERE LCL IFR VSBYS/CIGS ARE POSSIBLE IN FOG OR LOW
CLOUDS FOR A FEW HOURS EITHER SIDE OF SUNRISE.
OUTLOOK...
FRI...AM IFR CIGS/VSBYS POSS CENTRAL MTNS. PM TSRA POSS BFD/JST.
SAT...AM IFR CIGS/VSBYS POSS W MTNS.
SUN...NO SIG WX EXPECTED.
MON...PM TSRA POSSIBLE.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...LA CORTE/GARTNER
NEAR TERM...LA CORTE/GARTNER
SHORT TERM...RXR
LONG TERM...RXR
AVIATION...DEVOIR
Hazardous weather outlook, May 27, 7:05 PM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
805 PM EDT THU MAY 27 2010
PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-290015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
805 PM EDT THU MAY 27 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 2:39 PM EST, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
339 PM EDT THU MAY 27 2010
PAZ012-019-045-049-272030-
NORTHERN CLINTON PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-UNION PA-
339 PM EDT THU MAY 27 2010
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE...
SOUTHEASTERN CLINTON AND WESTERN UNION COUNTIES...
AT 336 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOCK HAVEN...MOVING
SOUTH SOUTHEAST AT 20 MPH.
BRIEF WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR MACKEYVILLE AROUND 350 PM...LOGANTON
AROUND 400 PM...REBERSBURG AROUND 410 PM...WOODWARD AROUND 415 PM
AND LAURELTON CENTER AROUND 420 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 171 AND 188.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 45...STATE ROAD 120.
LAT...LON 4093 7715 4085 7753 4113 7759 4120 7751
4119 7737
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, May 27, 3:40 PM EST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
440 PM EDT THU MAY 27 2010
PAZ053-058-272130-
COLUMBIA PA-SCHUYLKILL PA-
440 PM EDT THU MAY 27 2010
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL COLUMBIA AND NORTH
CENTRAL SCHUYLKILL COUNTIES THROUGH 530 PM EDT...
AT 436 PM EDT...A STRONG THUNDERSTORM WAS NEAR BERWICK...MOVING TO
THE SOUTH SOUTHEAST AT 15 MPH.
WIND GUSTS TO 50 MPH...AND HAIL AROUND ONE HALF OF AN INCH IN
DIAMETER ARE POSSIBLE WITH THIS STORM. EXPECT OCCASIONAL...DANGEROUS
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. A 15 MINUTE PERIOD OF VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR SCOTCH
VALLEY AROUND 450 PM...NUREMBURG AROUND 500 PM...SHEPPTON AROUND 520
PM AND SHENANDOAH AROUND 530 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 244 AND 247...I-81 BETWEEN MILE MARKERS 133
AND 139.
THIS WILL ALSO IMPACT STATE ROAD 309.
LAT...LON 4083 7592 4081 7626 4103 7630 4105 7623
4095 7620 4091 7603 4092 7600 4090 7597
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, May 27, 4:07 PM EST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 PM EDT THU MAY 27 2010
PAZ058-272145-
SCHUYLKILL PA-
507 PM EDT THU MAY 27 2010
...A FEW STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SCHUYLKILL
COUNTY THROUGH 545 PM EDT...
AT 501 PM EDT...A STRONG THUNDERSTORM WAS NEAR TAMAQUA...MOVING
SOUTH AT 5 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO PENNY SIZE ARE POSSIBLE WITH
THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
ANOTHER STORM DEVELOPING 6 MILES NORTHEAST OF TAMAQUA WILL TRACK
SOUTH BETWEEN TAMAQUA AND SNYDERS BETWEEN 520 PM AND 545 PM.
THIS WILL IMPACT STATE ROAD 309.
LAT...LON 4068 7588 4068 7590 4068 7591 4073 7590
4081 7589 4081 7587 4076 7579 4075 7577
4074 7577
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, May 27, 4:20 PM EST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
520 PM EDT THU MAY 27 2010
PAZ053-058-272215-
COLUMBIA PA-SCHUYLKILL PA-
520 PM EDT THU MAY 27 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL COLUMBIA
AND NORTHERN SCHUYLKILL COUNTIES THROUGH 615 PM EDT...
AT 514 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BERWICK TO MAHANOY CITY TO TAMAQUA...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH HAIL UP TO DIME SIZE ARE POSSIBLE WITH A FEW OF
THESE STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR NUREMBURG AROUND
540 PM...SHEPPTON AROUND 550 PM...TUSCARORA AROUND 600 PM...MAHANOY
CITY AROUND 610 PM AND NEW PHILADELPHIA AROUND 620 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 240 AND 247...I-81 BETWEEN MILE MARKERS 126
AND 136.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
209...STATE ROAD 309.
LAT...LON 4068 7589 4071 7611 4080 7623 4099 7640
4108 7631 4101 7621 4095 7620 4093 7611
4077 7590
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, May 27, 4:54 PM EST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
554 PM EDT THU MAY 27 2010
PAZ066-272215-
LANCASTER PA-
554 PM EDT THU MAY 27 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LANCASTER COUNTY
THROUGH 615 PM EDT...
AT 550 PM EDT...A STRONG THUNDERSTORM WAS 4 MILES TO THE EAST
OF WAKEFIELD...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LANCASTER COUNTY.
THIS WILL IMPACT ROUTE 222.
LAT...LON 3972 7616 3978 7619 3984 7612 3988 7602
3986 7600 3983 7604 3978 7606 3973 7611
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, May 27, 6:28 PM EST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
728 PM EDT THU MAY 27 2010
PAZ053-058-280000-
COLUMBIA PA-SCHUYLKILL PA-
728 PM EDT THU MAY 27 2010
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SCHUYLKILL AND
SOUTHEASTERN COLUMBIA COUNTIES...
AT 722 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHENANDOAH...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR SHENANDOAH AROUND 735 PM...MAHANOY CITY
AROUND 740 PM...LOCUST LAKE STATE PARK AROUND 750 PM...TUSCARORA
AROUND 755 PM AND MIDDLEPORT AROUND 800 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 121 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.
LAT...LON 4074 7577 4064 7599 4058 7602 4058 7607
4054 7617 4057 7620 4092 7636 4098 7621
4095 7620 4091 7603 4092 7601 4083 7591
EXPERIMENTAL
FORECASTER: EVANEGOThunderstorm Wind, Lancaster
- When
- May 27, 8:30 PM EST
- Where
- Lancaster County, 0.53 mi W of Lititz
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.150, -76.310
Thunderstorm winds estimated near 60 mph downed trees in the Lititz area.
Hail, Lancaster
- When
- May 27, 9:03 PM EST
- Where
- Lancaster County, 0.53 mi E of Willow Street
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 39.980, -76.270
Thunderstorm Wind, Lancaster
- When
- May 27, 9:26 PM EST
- Where
- Lancaster County, Columbia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.030, -76.500
Thunderstorm winds estimated near 60 mph downed trees and wires in Columbia.
Thunderstorm Wind, York
- When
- May 27, 9:35 PM EST
- Where
- York County, 0.87 mi NW of Lehman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 39.880, -76.860
Thunderstorm winds estimated near 60 mph downed trees and wires in Spring Grove.
Thunderstorm Wind, Adams
- When
- May 27, 10:21 PM EST
- Where
- Adams County, 0.87 mi SE of New Oxford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 39.860, -77.060
Thunderstorm winds estimated near 60 mph downed trees in New Oxford.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, May 27, 20101 death · 1 event
- Lightning Strike in Montana, May 27, 2010$250,000 · 1 event
- Hail and Damaging Wind in Kentucky, May 27, 2010$200,000 · 1 in hail · 4 events
- Damaging Winds in Alabama, May 27, 2010$100,000 · 65 kt wind · 6 events
- Flash Flooding and Hail in North Dakota, May 27, 2010$60,000 · 1 in hail · 6 events
- Hail and Damaging Winds in North Carolina, May 27, 2010$28,000 · 1.75 in hail · 12 events
- Damaging Winds in Ohio, May 27, 2010$31,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in North Carolina, May 27, 2010$18,000 · 1.25 in hail · 10 events
- Hail and Lightning Strike in North Carolina, May 27, 2010$20,000 · 0.75 in hail · 2 events
- Damaging Wind in Louisiana, May 27, 2010$20,000 · 50 kt wind · 1 event
- Flash Flooding and Flood in Indiana, May 27, 2010$12,000 · 56 kt wind · 10 events
- Hail and Damaging Wind in Pennsylvania, May 27, 2010$3,000 · 1.75 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 222298, 222300, 222302, 222303, 222305.